# SDR DLL14991481

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1244
- Engine: Rroyce RB211524B4
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: RB211524B4I
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

OIL QUANTITY GAUGE WENT TO ZERO, HAD OIL PRESS CONTINUE TO DECREASE.  AS PRECAUTIONARY ENG SHUTDOWN POM.  REPLACED NR 2 ENGINE GEARBOX FOR LEAKING.
